# SDR AU970280

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Hub
- Part number: 530406
- Condition: Sheared
- Location: Dc Gen Alt Drive
- Component: Cont
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR DRIVE HUB SHEARED AT BOTH SHOULDERS - BROKEN PARTS ENTERED ENGINE OIL SYSTEM
